# SDR TX9Y20111202002

- Difficulty date: December 1, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Part number: 65B0225041
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SPOILER HINGE DOUBLER AND NR 11 SPOILER HINGE DOUBLER WERE FOUND CRACKED.  NR 9 SPOILER AND NR 11 SPOILER WERE REPLACED AS PER AMM 27-61-02 REV 86.
